# SDR DALA2020012180448

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,862 hours, 28,326 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF INDICATION NOTED DURING ULTRASONIC SHEARWAVE INSPECTION ON THE RT WING MLG BEAM SUPPORT LOWER REAR SPAR CHORD AT WSTA 231.5 INDICATION LOCATION IS AT THE LOWER OUTBOARD FITTING BOLT HOLE AT APPROX THE 6 OCLOCK POSITION.   REPAIRED THE RIGHT WING MLG BEAM SUPPORT LOWER REAR SPAR CHORD LOWER O/B FITTING BOLT HOLE AT APPROX 6 OCLOCK POSITION IAW ERA 583983-14AD REV ORIGINAL C/W ALL CDCCL AND SFAR88 REQUIRMENTS.
